Existence, localization and multiplicity of positive solutions to φ-Laplace equations and systems

Abstract

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Diana-Raluca Herlea

Keywords

ϕ-Laplacian; p-Laplacian; boundary value problem; Krasnosel’skiĭ’s fixed point theorem in cones; positive solution; weak Harnack inequality

 

The paper presents new existence, localization and multiplicity results for positive solutions of ordinary differential equations or systems of the form 

((u))+f(t,u)=0

, where 

:(a,a)(b,b)

0<a,b

, is some homeomorphism such that 

(0)=0

. Our approach is based on Krasnosel’skiĭ type compression-expansion arguments and on a weak Harnack type inequality for positive supersolutions of the operator 

((u))

. In the case of the systems, the localization of solutions is obtained in a component-wise manner. The theory applies in particular to equations and systems with 

p

-Laplacian, bounded or singular homeomorphisms.

xxxx

The paper presents new existence, localization and multiplicity results for positive solutions of ordinary differential equations or systems of the form \(\left(\phi \left(u^{\prime}\right) \right)+f\left(t,u\right)=0)\ (\U{3d5}(u’))’+f(t,u)=0)\, where \(\phi:\left( -a,a\right) \rightarrow \left(-b,b\right))\, \(0<a,b\leq \infty \ \ )\ (\U{3d5}:(-a,a)\U{2192}(-b,b),0)\%
%TCIMACRO{\TEXTsymbol{<}}%
%BeginExpansion
\(<)\%
%EndExpansion
\(a,b\U{2264}\U{221e})\, is some homeomorphism such that \(\phi \left(0\right)=0.)\ \(U{3d5}(0)=0)\. Our approach is based on Krasnosel’ski\u{\i} type compression-expansion arguments and on a weak Harnack type inequality for
positive supersolutions of the operator \(\left( \phi \left( u^{\prime}\right) \right)\ \((\U{3d5}(u’))’)\. In the case of the systems, the localization of solutions is obtained in a component-wise manner. The theory applies in particular to equations and systems with p-Laplacian, bounded or singular homeomorphisms.

 

Paper coordinates

D.-R. Herlea, R. Precup, Existence, localization and multiplicity of positive solutions to φ-Laplace equations and systems, Taiwanese J. Math. 20 (2016), 77-89, https://doi.org/10.11650/tjm.20.2016.5553

PDF

??

About this paper

Journal

Taiwanese Journal Mathematics

Publisher Name
Print ISSN

1027-5487

Online ISSN

2224-6851

google scholar link

2016

Related Posts